# SDR 2010FA0000644

- Difficulty date: June 27, 2010
- Submitted: June 27, 2010
- Operation: General aviation
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Aircraft time: 21,450 hours
- Engine: Cont IO520BB
- Engine time: 1,200 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: MFG0948
- Condition: Failed
- Location: Mlg
- Part time: 384 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AFTER PUTTING THE GEAR SELECTOR IN THE DOWN POSITION THE GEAR WOULDN’T EXTEND, PILOT CRANKED THE GEAR DOWN AND RETURNED TO BASE.  ON TROUBLESHOOTING THE MECHANIC FOUND RELAY FAILED INTERNALLY, 384 FLIGHT HOURS, ESTIMATED CYCLES 1536. PROBABLE CAUSE AT THIS TIME UNKNOWN.
